Alert archive / Alabama / Small Craft Advisories in 2020
Small Craft Advisory 56, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Nov 28, 2020, 2:28 AM CST. It took effect at Nov 29, 2020, 12:00 PM CST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2020, 2:28 AM CST (08:28 UTC)
- In effect from
- Nov 29, 2020, 12:00 PM CST
- Expired
- Dec 1, 2020, 8:48 AM CST
- In force
- 45 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
760 WHUS74 KMOB 280828 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 228 AM CST Sat Nov 28 2020 GMZ650-655-670-675-282100- /O.NEW.KMOB.SC.Y.0056.201129T1800Z-201201T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 228 AM CST Sat Nov 28 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 AM CST TUESDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...From noon Sunday to 6 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>636-282100- /O.NEW.KMOB.SC.Y.0056.201130T0000Z-201201T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 228 AM CST Sat Nov 28 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SUNDAY TO 6 AM CST TUESDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 6 PM Sunday to 6 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
11 follow-up statements
966 WHUS74 KMOB 282156 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 356 PM CST Sat Nov 28 2020 GMZ650-655-670-675-290600- /O.CON.KMOB.SC.Y.0056.201129T1800Z-201201T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 356 PM CST Sat Nov 28 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO 6 AM CST TUESDAY... * WHAT...South to southwest winds 20 to 25 kt Sunday afternoon and evening becoming northwest winds 20 to 25 kt with gusts over 30 kt Sunday night through Monday night. Seas building to 4 to 7 feet out 20 nm and 7 to 9 feet from 20 to 60 nm out. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...From noon Sunday to 6 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>636-290600- /O.CON.KMOB.SC.Y.0056.201130T0000Z-201201T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 356 PM CST Sat Nov 28 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM SUNDAY TO 6 AM CST TUESDAY... * WHAT...Southwest winds 18 to 23 kt Sunday evening becoming northwest 20 to 25 kt with gusts up to 30 kt Sunday night through Monday night. * WHERE...Portions of the coastal waters of Alabama and northwest Florida, including Mobile Bay, the Mississippi Sound, Perdido Bay, the Pensacola Bay System, and Choctawhatchee Bay. * WHEN...From 6 PM Sunday to 6 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
454 WHUS74 KMOB 290600 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1200 AM CST Sun Nov 29 2020 GMZ650-655-670-675-291530- /O.CON.KMOB.SC.Y.0056.201129T1800Z-201201T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1200 AM CST Sun Nov 29 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO 6 AM CST TUESDAY... * WHAT...South to southwest winds 20 to 25 kt Sunday afternoon and evening becoming northwest winds 20 to 25 kt with gusts over 30 kt Sunday night through Monday night. Seas building to 4 to 7 feet out 20 nm and 7 to 9 feet from 20 to 60 nm out. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...From noon Sunday to 6 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>636-291530- /O.CON.KMOB.SC.Y.0056.201130T0000Z-201201T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 1200 AM CST Sun Nov 29 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM SUNDAY TO 6 AM CST TUESDAY... * WHAT...Southwest winds 18 to 23 kt Sunday evening becoming northwest 20 to 25 kt with gusts up to 30 kt Sunday night through Monday night. * WHERE...Portions of the coastal waters of Alabama and northwest Florida, including Mobile Bay, the Mississippi Sound, Perdido Bay, the Pensacola Bay System, and Choctawhatchee Bay. * WHEN...From 6 PM Sunday to 6 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
980 WHUS74 KMOB 291523 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 923 AM CST Sun Nov 29 2020 GMZ650-655-670-675-292330- /O.CON.KMOB.SC.Y.0056.201129T1800Z-201201T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 923 AM CST Sun Nov 29 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 34 kt and seas 6 to 9 ft expected. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM, Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM, Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...Until 6 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>636-292330- /O.CON.KMOB.SC.Y.0056.201130T0000Z-201201T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 923 AM CST Sun Nov 29 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 6 PM this evening to 6 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
827 WHUS74 KMOB 292138 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 338 PM CST Sun Nov 29 2020 GMZ650-655-670-675-300545- /O.CON.KMOB.SC.Y.0056.000000T0000Z-201201T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 338 PM CST Sun Nov 29 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM, Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM, Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...Until 6 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>636-300545- /O.CON.KMOB.SC.Y.0056.201130T0000Z-201201T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 338 PM CST Sun Nov 29 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 6 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
098 WHUS74 KMOB 300441 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1041 PM CST Sun Nov 29 2020 GMZ630>636-650-655-670-675-301600- /O.CON.KMOB.SC.Y.0056.000000T0000Z-201201T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1041 PM CST Sun Nov 29 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt expected. Seas 6 to 9 feet offshore. * WHERE...The coastal waters of Alabama and northwest Florida. * WHEN...Until 6 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
780 WHUS74 KMOB 301537 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 937 AM CST Mon Nov 30 2020 GMZ630>636-650-655-670-675-010000- /O.CON.KMOB.SC.Y.0056.000000T0000Z-201201T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 937 AM CST Mon Nov 30 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to around 30 kt expected. Seas 4 to 7 feet near shore and 6 to 9 feet well offshore. * WHERE...The coastal waters of Alabama and northwest Florida, including all area bays and sounds. * WHEN...Until 6 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
626 WHUS74 KMOB 302150 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 350 PM CST Mon Nov 30 2020 GMZ630>636-650-655-670-675-010600- /O.CON.KMOB.SC.Y.0056.000000T0000Z-201201T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 350 PM CST Mon Nov 30 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to around 30 kt expected. Seas 3 to 6 feet near shore and 5 to 8 feet well offshore. * WHERE...The coastal waters of Alabama and northwest Florida, including all area bays and sounds. * WHEN...Until 6 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
045 WHUS74 KMOB 010551 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1151 PM CST Mon Nov 30 2020 GMZ630>636-650-655-670-675-011200- /O.CON.KMOB.SC.Y.0056.000000T0000Z-201201T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1151 PM CST Mon Nov 30 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to around 30 kt expected. Seas 3 to 6 feet near shore and 5 to 8 feet well offshore. * WHERE...The coastal waters of Alabama and northwest Florida, including all area bays and sounds. * WHEN...Until 6 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
006 WHUS74 KMOB 010940 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 340 AM CST Tue Dec 1 2020 GMZ670-675-011500- /O.EXT.KMOB.SC.Y.0056.000000T0000Z-201201T1500Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 340 AM CST Tue Dec 1 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt. Seas 5 to 7 feet. * WHERE...The gulf waters from Okaloosa Walton County Line FL to Pascagoula MS from 20 to 60 NM. * WHEN...Until 9 AM CST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>636-650-655-011200- /O.CON.KMOB.SC.Y.0056.000000T0000Z-201201T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 340 AM CST Tue Dec 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WHAT...Northwest winds 18 to 23 kt with gusts up to around 30 kt. Seas 3 to 5 feet. * WHERE...The coastal waters of Alabama and northwest Florida, including all area bays and sounds. * WHEN...Until 6 AM CST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
013 WHUS74 KMOB 011220 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 620 AM CST Tue Dec 1 2020 GMZ630>636-650-655-011330- /O.EXP.KMOB.SC.Y.0056.000000T0000Z-201201T1200Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 620 AM CST Tue Dec 1 2020 ...SMALL CRAFT ADVISORY HAS EXPIRED... Sustained winds have lowered below 20 knots. Therefore, the Small Craft Advisory has been allowed to expire. $$ GMZ670-675-011500- /O.CON.KMOB.SC.Y.0056.000000T0000Z-201201T1500Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 620 AM CST Tue Dec 1 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt. Seas 5 to 7 feet. * WHERE...The gulf waters from Okaloosa Walton County Line FL to Pascagoula MS from 20 to 60 NM. * WHEN...Until 9 AM CST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
534 WHUS74 KMOB 011448 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 848 AM CST Tue Dec 1 2020 GMZ670-675-011600- /O.CAN.KMOB.SC.Y.0056.000000T0000Z-201201T1500Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 848 AM CST Tue Dec 1 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... Northerly winds will continue to decrease with subsiding seas through the morning. The Small Craft Advisory is no longer in effect. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 27, 11:58 PM CST, 2 hours 30 minutes earlier.
Area forecast discussion, Nov 27, 11:58 PM CST, 2 hours 30 minutes before
Area Forecast Discussion National Weather Service Mobile AL 1158 PM CST Fri Nov 27 2020 .AVIATION... 06Z issuance...Mixed IFR to low end MVFR conditions are expected to persist through the TAF period. The potential for brief LIFR conditions cannot be ruled out. Rain chances begin diminishing as the front continues pushing south. Winds will be mainly northerly and light early in the TAF period, increasing to around 5-10kts in the latter. Patchy fog may also be possible in the early to mid- morning hours. Conditions will continued to be monitored and updated if necessary. JEH/88 && .PREV DISCUSSION... /issued 1054 PM CST Fri Nov 27 2020/ NEAR TERM UPDATE /Now Through Sunday/...The surface front is currently just south of the I-65 corridor and expected to continue moving south out over the Gulf by Saturday morning and eventually stalling. Mid-level shortwave energy continues moving through zonal mid level flow over the Lower Mississippi River Valley/Southeast. Rain chances will continue through the overnight and begin diminishing into the late morning hours as the front moves out over the Gulf and drier air begins to filter into the area from the north. With clouds remaining persistent over the region, low temps tonight will be similar to last nights overnight lows ranging from the mid 50s to low 60s north of I-65 and low 60s to mid 60s south of I-65. Seasonably warm temps are expected over most of the forecast area again on Saturday, with high temperatures ranging from mid to upper 60s to near 70 northwest of I-65 to low to mid 70s southeast. The potent upper level system that was over the four corners region begins to traverse over the Great Plains region thru Saturday reaching the ArkLaMiss region by Sunday afternoon. A surface low will develop over the northwest Gulf along the stalled frontal boundary and quickly move northeast into central Alabama by Sunday afternoon. Rain will quickly develop after midnight Saturday night into early Sunday morning as positive vorticity advection and warm air advection enhances lift along and to the north of the frontal zone which will be located very close to the coast. Going through the day on Sunday, the front will try lifting northward as a warm front as the surface low moves northeast and strengthens. Determining how far the boundary will get is still a challenge. This will determine how much of a warm sector and resulting instability will spread inland over the region. Latest GFS guidance keeps the front along the coast and shows significant rain occurring along and just to the cool side of the boundary. Meanwhile, the updated ECMWF and NAM show a slightly greater extent north of the boundary, placing at least the extreme southern region of the CWA more firmly in the warm sector. Determining this potential will ultimately determine severe weather threats. 0-6km bulk shear of 50-60 kt will be more than supportive of severe weather. Additionally, strong SRH values ranging from 400- 600m2s2 are located along and just south of the front. However, if the instability stays just offshore, then there will be less of a chance for severe weather. Determining severe weather threat in a high shear, low CAPE environment is hard to discern fine details of a severe threat. Currently, there is a Marginal Risk of severe weather across much of the forecast area with greater reasonability closer to the coast. With PWATs of 1.5-1.75" present periods of heavy rain as the system moves through will be possible. Conditions will quickly dry out from west to east Sunday night as a strong cold front moves through the region. Low temps Sunday morning will range from the low 50s to around 60 north of I-65 and low to mid 60s south of I-65. High temps Sunday are expected to range from the mid 60s in the northwest region of the CWA increasing southeast to the mid 70s. JEH/88 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 3:44 AM CST | Rip Current Statement | MOB | Baldwin, Mobile | 48 hr |
Nearby
Small Craft Advisories in Alabama, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.